# SDR AALA202505099770

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 65,714 hours, 27,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HARD TO OPEN.   REPLACED PROGRAMING ARM ON L-1 DOOR, OPERTIONAL CHECK DOOR GOOD. PER AMM 52-11-00.
